# SDR AALA202410283979

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 46,068 hours, 5,313 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: H8948
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S FWD WINDSHIELD CRACKED. AIRCRAFT DIVERTED TO JFK. MAINTENANCE REPLACED NO. 1 WINDOW IAW W/C 72L21056001.
